# SDR SWAA2025122253199

- Difficulty date: December 17, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 43,443 hours, 20,595 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APON INSPECTION FOUND PANEL 651GB ATTACHING BRACKET AND OR BUSHING ELONGATED<[01] REMOVED AND REPLACED BRACKET ON PANEL 651GB SURROUND AREA PER SRM 51-40-02.
